# SDR 08FDEA02072

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 655784811
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TIE DOWN MOUNT ON BOTTOM INBOARD FWD CORNER AT FS 720, LBL 22, WL 156.  REMOVED AND REPLACED DAMAGED FITTING, REF SRM 51-30-02 PG 1-3.  FITTING FOUND TO BE OUT F LIMITS, REF BOEING DWG 65-57848 ITEM NR 1, ORIG THK IS  .110 INCH, MAT LOSS IS .035", MAT.  REMAINING IS. 075 INCH, CAL TOOL NR IN 17-0213, DUE DATE 4/7/09.  REINSTALLED ALL, REMOVED FASTENERS TO F.O.M.  REF   SRM 51-30-02 PG 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
